# SDR IPXA2016041502148

- Difficulty date: April 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,236 hours, 13,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAIL EMERGENCY LEFT BATTERY 1 LOW MESSAGE.  RETESTED EMERGENCY LIGHT SYS IAW AMM 33-50-00.  ALL TESTS PASSED.
